# SDR DALA2017102407814

- Difficulty date: October 23, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,710 hours, 25,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM, ARMING LEVER WILL NOT MOVE TO ARM POSITION. FOUND LANYARD OBSTRUCTING GIRT BAR.  STOWED LANYARD DOOR ARMSNORM. OK FOR SERVICE.
